# SDR UALA2013072405200

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 70,531 hours, 10,010 cycles
- Engine: Pwa PW4090
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: 285W01143
- Part serial: 101
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RADIO TUNING PANEL RT VHF GREEN LIGHT OUT.  REPLACED RT RADIO TUNING PANEL, OPS CHECKED OK.
